# SDR UALA2013011600276

- Difficulty date: January 15, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON WEB THAT ATTACHES SUPPORT BS 1400-1420, LBL 3.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW WEB PER DWG 146N5425-19 AND SRM 51-40-02.
